Alert archive / Ohio / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 84, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at Dec 2, 2018, 6:36 PM EST for 7 counties in Ohio. It was in force for 54 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Dec 2, 2018, 6:36 PM EST (23:36 UTC)
- Expired
- Dec 2, 2018, 7:30 PM EST
- In force
- 54 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Ashtabula County, OH, Cuyahoga County, OH, Geauga County, OH, Lake County, OH, Portage County, OH, Summit County, OH, Trumbull County, OH
The radar
The Cleveland radar (KCLE), 78 km from the middle of the area, began a volume at 23:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 2, 6:40 PM EST | TSTM WND DMG | 2 Nne Chardon, OH | TREE BLOCKING WOODIN ROAD IN CHARDON TOWNSHIP. TIME ESTIMATED BY RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Pittsburgh, PA (KAGC), launched 12:00Z, 11.6 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 617 m above ground
- 0-6 km bulk shear
- 97 kt
- 0-1 km storm-relative helicity
- 151 m²/s²
- 0-3 km storm-relative helicity
- 358 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
969
WUUS51 KCLE 022336
SVRCLE
OHC007-035-055-085-133-153-155-030030-
/O.NEW.KCLE.SV.W.0084.181202T2336Z-181203T0030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cleveland OH
636 PM EST SUN DEC 2 2018
The National Weather Service in Cleveland has issued a
* Severe Thunderstorm Warning for...
Trumbull County in northeastern Ohio...
Northern Portage County in northeastern Ohio...
Geauga County in northeastern Ohio...
East central Cuyahoga County in northeastern Ohio...
Lake County in northeastern Ohio...
Northeastern Summit County in northeastern Ohio...
Ashtabula County in northeastern Ohio...
* Until 730 PM EST.
* At 635 PM EST, severe thunderstorms were located along a line
extending from Chardon to near South Russell, moving northeast at
50 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated. There have been reports of minor wind
damage with several trees and power lines blown down with
these storms .
IMPACT...Expect damage to trees and power lines.
* Locations impacted include...
Warren, Painesville, Ashtabula, Conneaut, Chardon, Fairport Harbor,
Geneva-On-The-Lake, Mentor, Solon, Willoughby, Hudson, Twinsburg,
Streetsboro, Cortland, Geneva, South Russell, Madison, North
Kingsville, Middlefield and Garrettsville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4121 8052 4123 8101 4122 8101 4123 8102
4124 8146 4175 8136 4200 8051
TIME...MOT...LOC 2335Z 231DEG 42KT 4157 8124 4137 8128
HAIL...<.75IN
WIND...60MPH
$$
Griffin4 follow-up statements
586 WWUS51 KCLE 022346 SVSCLE Severe Weather Statement National Weather Service Cleveland OH 646 PM EST SUN DEC 2 2018 OHC035-153-022355- /O.CAN.KCLE.SV.W.0084.000000T0000Z-181203T0030Z/ Cuyahoga OH-Summit OH- 646 PM EST SUN DEC 2 2018 ...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL CUYAHOGA AND NORTHEASTERN SUMMIT COUNTIES IS CANCELLED... The storms which prompted the warning have moved out of the warned area. Therefore, the warning has been cancelled. LAT...LON 4121 8052 4124 8139 4178 8127 4200 8051 TIME...MOT...LOC 2345Z 231DEG 42KT 4163 8113 4143 8117 $$ OHC007-055-085-133-155-030030- /O.CON.KCLE.SV.W.0084.000000T0000Z-181203T0030Z/ Trumbull OH-Portage OH-Geauga OH-Lake OH-Ashtabula OH- 646 PM EST SUN DEC 2 2018 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM EST FOR TRUMBULL...NORTHERN PORTAGE...GEAUGA...LAKE AND ASHTABULA COUNTIES... At 645 PM EST, severe thunderstorms were located along a line extending from near Chardon to near Burton, moving northeast at 50 mph. HAZARD...60 mph wind gusts. SOURCE...Radar indicated. IMPACT...Expect damage to trees and power lines. Locations impacted include... Warren, Painesville, Ashtabula, Conneaut, Chardon, Fairport Harbor, Geneva-On-The-Lake, Streetsboro, Cortland, Geneva, South Russell, Madison, North Kingsville, Middlefield, Garrettsville, Kinsman, North Bloomfield, Perry, Orwell and Burton. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. && LAT...LON 4121 8052 4124 8139 4178 8127 4200 8051 TIME...MOT...LOC 2345Z 231DEG 42KT 4163 8113 4143 8117 HAIL...<.75IN WIND...60MPH $$ Griffin
085
WWUS51 KCLE 022354
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
654 PM EST SUN DEC 2 2018
OHC007-055-085-133-155-030030-
/O.CON.KCLE.SV.W.0084.000000T0000Z-181203T0030Z/
Trumbull OH-Portage OH-Geauga OH-Lake OH-Ashtabula OH-
654 PM EST SUN DEC 2 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM EST
FOR TRUMBULL...NORTHERN PORTAGE...GEAUGA...NORTHEASTERN LAKE AND
ASHTABULA COUNTIES...
At 654 PM EST, severe thunderstorms were located along a line
extending from near Madison to near Middlefield, moving northeast at
50 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated. These showers and storms have had a
history of producing 50 to 60 mph wind gusts.
IMPACT...Expect damage to trees and power lines.
Locations impacted include...
Warren, Ashtabula, Conneaut, Chardon, Geneva-On-The-Lake,
Streetsboro, Cortland, Geneva, Madison, North Kingsville,
Middlefield, Garrettsville, Kinsman, North Bloomfield, Perry, Orwell,
Burton, Andover, Mantua and West Farmington.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4121 8052 4124 8133 4181 8116 4200 8051
TIME...MOT...LOC 2354Z 231DEG 42KT 4169 8103 4149 8107
HAIL...<.75IN
WIND...60MPH
$$
Griffin988 WWUS51 KCLE 030009 SVSCLE Severe Weather Statement National Weather Service Cleveland OH 709 PM EST SUN DEC 2 2018 OHC055-085-133-030018- /O.CAN.KCLE.SV.W.0084.000000T0000Z-181203T0030Z/ Portage OH-Geauga OH-Lake OH- 709 PM EST SUN DEC 2 2018 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN PORTAGE...GEAUGA AND NORTHEASTERN LAKE COUNTIES IS CANCELLED... The storms which prompted the warning have moved out of the area. Therefore, the warning has been cancelled. LAT...LON 4121 8052 4123 8100 4186 8100 4200 8051 TIME...MOT...LOC 0008Z 269DEG 31KT 4179 8087 4141 8093 $$ OHC007-155-030030- /O.CON.KCLE.SV.W.0084.000000T0000Z-181203T0030Z/ Trumbull OH-Ashtabula OH- 709 PM EST SUN DEC 2 2018 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM EST FOR TRUMBULL AND ASHTABULA COUNTIES... At 708 PM EST, severe thunderstorms were located along a line extending from near Geneva to near West Farmington, moving east at 35 mph. HAZARD...60 mph wind gusts. SOURCE...Radar indicated. IMPACT...Expect damage to trees and power lines. Locations impacted include... Warren, Ashtabula, Conneaut, Geneva-On-The-Lake, Cortland, Geneva, North Kingsville, Kinsman, North Bloomfield, Orwell, Andover, West Farmington, Vienna Center, Bristolville, Leavittsburg, Vienna, Mecca, Austinburg, Johnston and Kingsville. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. && LAT...LON 4121 8052 4123 8100 4186 8100 4200 8051 TIME...MOT...LOC 0008Z 269DEG 31KT 4179 8087 4141 8093 HAIL...<.75IN WIND...60MPH $$ Griffin
348
WWUS51 KCLE 030030
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
730 PM EST SUN DEC 2 2018
OHC007-155-030039-
/O.EXP.KCLE.SV.W.0084.000000T0000Z-181203T0030Z/
Trumbull OH-Ashtabula OH-
730 PM EST SUN DEC 2 2018
...THE SEVERE THUNDERSTORM WARNING FOR TRUMBULL AND ASHTABULA
COUNTIES WILL EXPIRE AT 730 PM EST...
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire. However gusty
winds are still possible with these thunderstorms.
LAT...LON 4121 8052 4123 8100 4186 8100 4200 8051
TIME...MOT...LOC 0029Z 231DEG 42KT 4193 8063 4155 8070
$$
GriffinWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 2, 2:56 PM EST, 3 hours 40 minutes earlier.
Area forecast discussion, Dec 2, 2:56 PM EST, 3 hours 40 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
256 PM EST Sun Dec 2 2018
...Severe Weather Possible This Evening Turning Into Light Snow
Tomorrow...
.SYNOPSIS...
Low pressure centered over the middle Mississippi River will
follow closely behind the front and move through the central
Great Lakes tonight and into Canada for Monday. The associated
cold front will move through the area on Monday. High pressure
attempts to slowly build in from the west for mid-week. Another
cold front will move across the region on Thursday.
&&
.NEAR TERM /THROUGH MONDAY/...
It is a fantastic mild and breezy Sunday afternoon. But there is
usually a price to pay for this nice weather for this time of
year. Hi-res guidance and forecast models suggest a little bit
of active weather late this afternoon into early this evening.
There are no changes to the previous mesoscale discussion
written earlier today. We are watching closely the area from a
line near Elyria south to Wooster eastward across northeast Ohio
into northwest Pennsylvania between 4 pm and 9 pm. Convection
will start to develop across northwestern Ohio between 3 and 4
pm. These storms will move quickly eastward at nearly 40 to 50
mph and a few of them will become severe by the time they reach
the I-71 corridor. Damaging winds up to 65 mph will be the main
threat followed by small hail up to nickel size. Given the very
high shear in the low levels of the boundary layer, we can't
rule out an isolated tornado threat. Usually, when we have high
shear but low instability this time of year...we see low top
supercells and mini bow like structures.
We expect most if not all the storms to be weakening and east of
our NW Pennsylvania counties by 9 pm this evening. Scattered
light showers will be around tonight and temperatures will
begin to fall as winds become more westerly. A secondary cold
front will move through Monday morning and change our winds more
northerly by midday and afternoon. Temperatures will continue to
fall slowly during the day. We will see rain showers change to
snow showers during the afternoon. Snow showers could be
moderate at times especially in the primary and secondary
Snowbelt region down wind of the lake and higher elevations. It
will take a while before snow will be able to accumulate because
of the warm ground and temperatures around freezing. Lake effect
snow showers will continue across northeast Ohio and northwest
Pennsylvania Monday night. We will likely see some light
accumulations after sunset and as temperatures fall into the
upper 20s. 1 to 2 inches will be possible in primary and
secondary Snowbelts. Isolated higher amounts could be possible
in primary Snowbelt areas.
Previous mesoscale discussion...
We have been looking at the newest Hi-Res model data this
morning for the storm threat late this afternoon and evening. We
are seeing the potential for MUCape to develop between 400 and
700 J/KG thanks to all the extra sunshine and temperatures
expected to reach the low to mid 60s this afternoon. One note to
point out is that forecast low level CAPE 0-1km is around 100
to 200 J/KG which is concerning. 0-1km helocity values are
running about 200 to 500. 0-6km Bulk shear magnitudes are in
the 50 to 70 knots. Surface winds just along the surging front
will be about 170 to 190 degrees. With these given parameters,
we do expect a few low topped supercell like storms right along
the front across northern Ohio into NW Pennsylvania. We really
like the the way the HRRR and 4km NAM has for timing of
development and evolution of this potential severe weather
event. There will be a damaging winds and isolated tornado
threat. We will see CU and convection development just east of
Toledo down to Lima, Ohio between 3 pm and 4 pm. Strong to
severe convection from near Lorain County to Mansfield area by 5
pm. The Cleveland area down the I-71 corridor between 5 and 6
pm. NE Ohio to Akron/Canton area between 7 and 8 pm and NW
Pennsylvania between 8 pm and 9 pm. That is our best
expectations at this time.
&&
.SHORT TERM /TUESDAY THROUGH THURSDAY/...Light lake effect will set
up Tuesday but no deep moisture source. Better chance on
Wednesday as the synoptic moisture increases ahead of the next
front. High finally moves off the SE Coast, which will all next
cold front to push through on Thursday. Looks like a widespread
synoptic event, but system will push through so quickly do not
expect much in the way of accumulations.
&&
.LONG TERM /FRIDAY THROUGH SUNDAY/...
Below normal temperatures continue through the long term forecast.
ECMWF coming into agreement with GFS for next weekend. YDY the
ECMWF had low tracking across the Ohio Valley Saturday into Sunday.
Today both models have high pressure over the forecast area through
the entire weekend, with the low tracking much further south. So
next weekend should be cool, but dry with some sun.
&&
.AVIATION /18Z Sunday THROUGH Friday/...
VFR conditions and mostly clear skies this afternoon will give
way to MVFR ceilings moving in late this afternoon with a cold
front. There will be a chance for convection and storms between
22z to 03z this evening from west to east as the front moves
through. Brief drops in visibilities will be accompanied with
the storms. MVFR ceilings become widespread tonight around 1500
to 2500 feet and light scattered rain showers. Scattered rain
showers will change to scattered light snow showers with
visibilities dropping to 3 to 5 sm at times Monday morning
through the afternoon. Winds will be gusty up to 25 or 30 knots
this afternoon from the south to southwest. Winds will shift to
more westerly and eventually west-northwest by tomorrow morning
and remain gusty up to 20 knots.
OUTLOOK...Non-VFR probable on Monday into Tuesday with snow as
a cold front crosses the region.
&&
.MARINE...
Currently Low near the Thumb of MI with strong cold front extending
SW to S of Kansas City. Models in good agreement tracking the Low
into New England Monday, with the trailing cold front pushing across
the Lake Monday morning. Surface winds will turn to the southwest
and increase to 15 to 25 knots tonight as a prefrontal trough swings
across the Lake, and 925 winds of 35 knots. Winds turn to the NW
behind the front and gradually diminish. Expect Small Craft
Advisory to last until Monday evening. After that high pressure
tracks across the Ohio Valley Wednesday, then moves off the SE coast
Thursday. That will allow another cold front to push across the
Lake on Thursday.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...Small Craft Advisory from 10 PM this evening to 4 PM EST
Monday for LEZ145>149.
&&
SYNOPSIS...Griffin
NEAR TERM...Griffin
SHORT TERM...DJB
LONG TERM...DJB
AVIATION...Griffin
MARINE...DJBHazardous weather outlook, Dec 2, 5:39 AM EST, 12 hours 57 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 539 AM EST Sun Dec 2 2018 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-031045- Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga- Ashtabula Inland-Hancock-Seneca-Huron-Medina-Summit-Portage-Trumbull- Wyandot-Crawford-Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow- Holmes-Knox-Ashtabula Lakeshore-Northern Erie-Southern Erie- 539 AM EST Sun Dec 2 2018 This Hazardous Weather Outlook is for north central Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania. .DAY ONE...Today and tonight. Showers and thunderstorms are expected to develop later today as high temperatures rise into the 60s across the area. Severe thunderstorms are possible with the primary concern being damaging wind gusts in any strong storms. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LEZ061-142>149-162>169-031045- Lake Erie open waters from Ripley to Buffalo NY- Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- Lake Erie nearshore waters from The Islands to Vermilion OH- Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH- Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- Lake Erie open waters from Maumee Bay to Reno Beach OH- Lake Erie open waters from Reno Beach to The Islands OH- Lake Erie open waters from The Islands to Vermilion OH- Lake Erie open waters from Vermilion to Avon Point OH- Lake Erie open waters from Avon Point to Willowick OH- Lake Erie open waters from Willowick to Geneva-on-the-Lake OH- Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie open waters from Conneaut OH to Ripley NY- 539 AM EST Sun Dec 2 2018 This Hazardous Weather Outlook is for Lake Erie. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Dec 2, 4:56 PM EST, 1 hour 40 minutes before
Special Weather Statement
National Weather Service Cleveland OH
456 PM EST SUN DEC 2 2018
OHZ010-019-028>030-022230-
Crawford-Huron-Richland-Lorain-Ashland-
456 PM EST SUN DEC 2 2018
...STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN HURON...NORTHERN
RICHLAND...NORTHERN ASHLAND...SOUTHEASTERN CRAWFORD AND SOUTHWESTERN
LORAIN COUNTIES...
At 454 PM EST, a strong thunderstorm was located over Galion, or 9
miles southeast of Bucyrus, moving northeast at 50 mph. Another
strong thunderstorm was located over northeastern Richland County
moving northeast at 50 mph.
Wind gusts up to 50 mph and half inch hail are possible with these
storms.
Locations impacted include...
Mansfield, Ashland, Galion, Shelby, Ontario, Lexington, Wellington,
Crestline, New London, Savannah, Polk, Sullivan, Penfield, Greenwich,
Bailey Lakes, Rochester, Nova, Nankin, Shenandoah and Olivesburg.
LAT...LON 4068 8262 4071 8263 4071 8285 4070 8288
4071 8294 4120 8234 4119 8207 4114 8208
4114 8217 4100 8217 4099 8213 4092 8213
4066 8263
TIME...MOT...LOC 2154Z 231DEG 43KT 4073 8283
ClarkSpecial weather statement, Dec 2, 6:13 PM EST, 23 minutes before
Special Weather Statement
National Weather Service Cleveland OH
613 PM EST SUN DEC 2 2018
OHZ011>013-020>022-030000-
Summit-Geauga-Portage-Lake-Medina-Cuyahoga-
613 PM EST SUN DEC 2 2018
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT PORTAGE...GEAUGA...
CUYAHOGA...EASTERN MEDINA...LAKE AND SUMMIT COUNTIES...
At 612 PM EST, radar indicated strong thunderstorms were located
along a line extending from near Warrensville Heights to near Medina.
Movement was northeast at 45 mph.
Wind gusts up to 50 mph and pea size hail are possible with these
storms. Small tree limbs blown down and gusts up to 50 mph have been
reported with these showers and storms.
Locations impacted include...
Cleveland, Akron, Medina, Painesville, Willowick, Ravenna, Chardon,
Fairport Harbor, Parma, Cuyahoga Falls, Euclid, Mentor, Cleveland
Heights, Strongsville, Brunswick, North Royalton, Kent, Barberton,
Solon and Willoughby.
LAT...LON 4099 8100 4099 8190 4153 8172 4170 8144
4179 8123 4185 8100
TIME...MOT...LOC 2312Z 242DEG 38KT 4143 8159 4112 8177
GriffinLocal storm report, Dec 2, 6:19 PM EST, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
619 PM EST SUN DEC 2 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM TSTM WND DMG 2 E CLYDE 41.31N 82.93W
12/02/2018 SANDUSKY OH TRAINED SPOTTER
APPROXIMATELY 60 FOOT TALL PINE TREE SNAPPED
AT THE BASE JUST EAST OF CLYDE. ACCOMPANIED
BY ESTIMATED 50-60 MPH WINDS.
&&
PSThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 2, 12:43 AM EST | Special Weather Statement | CLE | Ashland, Crawford, Cuyahoga, Erie, Holmes, Huron and 6 more | 62 min |
| Dec 2, 3:28 AM EST | Small Craft Advisory | CLE | 48 hr | |
| Dec 2, 4:15 PM EST | Special Marine Warning | CLE | 60 min | |
| Dec 2, 4:56 PM EST | Special Weather Statement | CLE | Richland | 34 min |
| Dec 2, 6:13 PM EST | Special Weather Statement | CLE | Cuyahoga, Geauga, Lake, Portage, Summit | 47 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.